Translator Disclaimer
2015 Ramification and nearby cycles for $\ell$-adic sheaves on relative curves
Haoyu Hu
Tohoku Math. J. (2) 67(2): 153-194 (2015). DOI: 10.2748/tmj/1435237040

Abstract

Deligne and Kato proved a formula computing the dimension of the nearby cycles complex of an $\ell$-adic sheaf on a relative curve over an excellent strictly henselian trait. In this article, we reprove this formula using Abbes-Saito's ramification theory.

Citation

Download Citation

Haoyu Hu. "Ramification and nearby cycles for $\ell$-adic sheaves on relative curves." Tohoku Math. J. (2) 67 (2) 153 - 194, 2015. https://doi.org/10.2748/tmj/1435237040

Information

Published: 2015
First available in Project Euclid: 25 June 2015

zbMATH: 1335.14006
MathSciNet: MR3365369
Digital Object Identifier: 10.2748/tmj/1435237040

Subjects:
Primary: 14F20
Secondary: 11S15

Rights: Copyright © 2015 Tohoku University

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.67 • No. 2 • 2015
Back to Top